thomas; There really should be no problem,But remember it's up to you whenever a doctor fills a prescription or tells you to take something to remind them you only have one kidney and is that okay to take with it. You never want to take any chances. But this medication is pretty safe best to protect your stomach and take it with breakfast if it bothers your stomach at all. Good luck to you Chuck1957
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 2 answers
Posted 13 Jan 2011 • 1 answer
I have been taking mobic for arthritis of the knee for 5 years. My prescription just ran out, and I?
Posted 27 Aug 2011 • 3 answers
Posted 25 Oct 2011 • 3 answers
Posted 9 May 2013 • 1 answer